Measuring uncertainty in rough set theory

Mark J. Wierman

Research output: Contribution to journalArticlepeer-review

169 Scopus citations


A well justified measure of uncertainty for rough set theory is presented along with an axiomatic derivation. The connection between this measure and classical measures of uncertainty is provided.

Original languageEnglish (US)
Pages (from-to)283-297
Number of pages15
JournalUnknown Journal
Issue number4
StatePublished - 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Information Systems
  • Modeling and Simulation
  • Computer Science Applications


Dive into the research topics of 'Measuring uncertainty in rough set theory'. Together they form a unique fingerprint.

Cite this